Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Continuous images of Lusin sets


Authors: J. B. Brown and G. V. Cox
Journal: Proc. Amer. Math. Soc. 89 (1983), 52-54
MSC: Primary 54H05; Secondary 28A05
MathSciNet review: 706510
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is the purpose of this note to further clarify the relationship between continuous images of Lusin sets and concentrated sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H05, 28A05

Retrieve articles in all journals with MSC: 54H05, 28A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0706510-1
Keywords: Lusin sets, concentrated sets
Article copyright: © Copyright 1983 American Mathematical Society